# SDR UALA2009070201905

- Difficulty date: July 2, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 75,009 hours, 8,512 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP, LOWER WALL ACROSS DOOR 4 LEFT.  REPLACED FEEDER CABLE.  OPS CHECKS NORMAL.
